# SDR AWXA200201161

- Difficulty date: December 2, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 52,776 hours, 37,437 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 189915
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT 5000 FT FORWARD ENTRY DOOR WARNING LIGHT ILLUMINATED.  FORWARD ENTRY DOOR HANDLE WAS SECURE.  TURNBACK TO LAS.  MX ADJUSTED L-1 DOOR SENSOR.  ACFT WAS PRESSURIZED TO 4 PSI, NO FAULTS WERE NOTED.  DURING PRESSURIZATION SHOOK HANDLE, LIGHT REMAINED EXTINGUISHED.  PROBLEM RETURNED NEXT FLT, LIGHT REMAINED ON DURING TAXI TO GATE.  THE L-1 DOOR UPPER HINGE GUIDE ARM WAS ADJUSTED AND LIGHT EXTINGUISHED AND REMAINED OFF; LIGHT ILLUMINATED ONCE MORE AS ACFT TAXIED TO GATE ON RETURN FLIGHT TO LAS.  TROUBLESHOT TO INTERMITTENT WIRING PROBLEM, PLACED ON MEL 52-03-19, COND 1.  MX REMOVED & REPLACED L-1 DOOR INDICATION SENSOR S199, OPS CHECK GOOD.
